# SDR SIMA201118901

- Difficulty date: July 3, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 19,965 hours, 14,368 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 24403615
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3829 DURING DESCENT THE CREW REPORTED, RECEIVED A MAIN LANDING GEAR BAY OVERHEAT MESSAGE. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDNET.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR BAY OVERHEAT SENSING ELEMENT IAW CRJ-700 AMM 26-14-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
